# SDR ASOA2013071008589

- Difficulty date: May 20, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 24,992 hours, 17,415 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1031-1051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FROM S22-26R, BS 1031-1051 HAS BLENDED AREAS.  REPAIRED IAW REO 670-53-61-968.  REPAIR CLASSIFIED AS MAJOR.
